Mesures invariantes ergodiques pour des produits gauches  [ Ergodic invariant measures for group-extensions for dynamical systems ]
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, p. 247-258

Let (X,𝔛) be a measurable space. Let τ be a bi-measurable bijection from X onto X. Let ϕ be a measurable application from X to a second countable locally compact group G. We denote by τ ϕ the extension of τ, induced by ϕ, to the product space X×G. We describe the positive τ ϕ -invariant and ergodic measures on X×G. We also obtain a generalization of the cocycle reduction theorem of O.Sarig [5] to a general second countable locally group.

Soit (X,𝔛) un espace mesurable muni d’une transformation bijective bi-mesurable τ. Soit ϕ une application mesurable de X dans un groupe localement compact à base dénombrable G. Nous notons τ ϕ l’extension de τ, induite par ϕ, au produit X×G. Nous donnons une description des mesures positives τ ϕ -invariantes et ergodiques. Nous obtenons aussi une généralisation du théorème de réduction cohomologique de O.Sarig [5] à un groupe LCD quelconque.

DOI : https://doi.org/10.24033/bsmf.2533
Classification:  28D05,  37A05,  37A20,  37A40
Keywords: group-extension of a dynamical system, ergodic invariant measures, ergodic equivalence relations, cohomological reduction
@article{BSMF_2007__135_2_247_0,
     author = {Raugi, Albert},
     title = {Mesures invariantes ergodiques pour des produits gauches},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {2},
     year = {2007},
     pages = {247-258},
     doi = {10.24033/bsmf.2533},
     zbl = {1155.28009},
     mrnumber = {2430192},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2007__135_2_247_0}
}
Raugi, Albert. Mesures invariantes ergodiques pour des produits gauches. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 2, pp. 247-258. doi : 10.24033/bsmf.2533. http://www.numdam.org/item/BSMF_2007__135_2_247_0/

[1] L. Auslander & C. C. Moore - Unitary representations of solvable lie groups, Mem. Amer. Math. Soc., vol. 62, 1966. | MR 207910 | Zbl 0204.14202

[2] H. Furstenberg - « Strict ergodicity and transformation of the torus », Amer. J. Math. 83 (1961), p. 573-601. | MR 133429 | Zbl 0178.38404

[3] R. Jones & W. Parry - « Compact abelian group extensions of dynamical systems. II », Compositio Math. 25 (1972), p. 135-147. | Numdam | MR 338318 | Zbl 0243.54039

[4] D. Montgomery & L. Zippin - Topological transformation groups, Interscience Publishers, New York-London, 1955. | JFM 66.0959.03 | MR 73104 | Zbl 0068.01904

[5] O. Sarig - « Invariant Radon measures for horocycle flows on abelian covers », Invent. Math. 157 (2004), p. 519-551. | MR 2092768 | Zbl 1052.37004